Subspaces and quotients of$l$_{$p$}$⊕l$_{2}and$X$_{$p$}

W. B. Johnson Ohio State University, Columbus, Ohio, USA E. Odell Univeristy of Texas, Austin, Texas, USA

TBD mathscidoc:1701.331595

Acta Mathematica, 147, (1), 117-147, 1980.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:55 uploaded by actaadmin ] [ 271 downloads ] [ 0 comments ]
@inproceedings{w.1980subspaces,
  title={Subspaces and quotients of$l$_{$p$}$⊕l$_{2}and$X$_{$p$}},
  author={W. B. Johnson, and E. Odell},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203255554295304},
  booktitle={Acta Mathematica},
  volume={147},
  number={1},
  pages={117-147},
  year={1980},
}
W. B. Johnson, and E. Odell. Subspaces and quotients of$l$_{$p$}$⊕l$_{2}and$X$_{$p$}. 1980. Vol. 147. In Acta Mathematica. pp.117-147. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203255554295304.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved